# SDR SWAA2016081654852

- Difficulty date: August 15, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 46,352 hours, 21,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 61362
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT SIDEWALL LIGHT INOPERATIVE.  R & R BALLAST ASSEMBLY IAW MM.
